07-14-2005, 01:40 PM #1
I was doing deads yesterday and i had to stick with light weight i was getting pains in my lower back. Is this a side of tren ace. Im not sure if it was my kidneys or kust back pains.
07-15-2005, 04:54 PM #2
I found something on it possibly its kidney pumps. Let me know im thinkin im gonna have to come off or at least lower my dose. It hurt today during squats.
07-15-2005, 05:07 PM #3
07-15-2005, 09:40 PM #4Associate Member
- Join Date
- May 2005
bro i just dropped tren the other day beacause my back pain has been so horrible lately, not so much whn lifting but like all day jsut stiff and spasms. i am not even sure if it was the tren hasnt been long enough to tell yet but yes do a search on tren and back pain oyu will find some threads by me and a lot of similar complaints form other people
07-15-2005, 09:46 PM #5AR Hall of Fame
- Join Date
- Dec 2002
This happens to a LOT of people. Usually not kidneys, but the lower back muscles and the muscles of the upper ass cheek area.
07-16-2005, 12:32 AM #6
So as long as I am drinking enough water (I aim for bout 2 gallons/day) i should be alright you guys think that it is just muscles and not kidneys.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)